Aa
A
A
Close
Avatar universal
Does Clomid cause cramps
I have been trying to get pregnant for over a year now. And my doctor put me on clomid this month. I recieved my period on june 30. I have been recieving some mild cramps for over 4 or 5 days but it was almost 2 weeks before my period. Now its the 29th of July and I have yet to recieve any premenstal symptoms. I was told that when you cramp 8 to 10 days after you ovulate that it could be implantation or signs of pregnany. I have had an increase in my eating patterns as well as being tired all the time but I dont want this to be a chemical pregnacy( your mind thinking your pregnant when your not) does clomid cause cramping and does it delay your period?
Cancel
2 Answers
Page 1 of 1
Avatar universal
Well.. i'm not sure about it delaying your period.. and i didnt really understand your dates.. but, I know when I was on clomid for the first time I did get cramps when I was ovulating.. but, i dont remember any after that until I got my AF cramps.  But, good luck.. and hopefully this is implantation cramping!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
93654 tn?1247502934
Clomid can cause cramping around the time that you ovulate, because it stimulates the ovaries. It can also delay ovulation, which delays AF.

BTW, a chemical pregnancy is not "your mind thinking your pregnant when your not" It's actually an early miscarriage.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health: Postpartum Community Resources